Advanced

Piecewise quadratic stability of fuzzy systems

Rantzer, Anders LU ; Årzén, Karl-Erik LU and Johansson, Mikael (1999) In IEEE Transactions on Fuzzy Systems 7(6). p.713-722
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
IEEE Transactions on Fuzzy Systems
volume
7
issue
6
pages
713 - 722
external identifiers
  • Scopus:0033280927
language
English
LU publication?
yes
id
a68a184c-ea9c-49b4-a470-f769aad1b8ea (old id 8497075)
date added to LUP
2015-12-27 19:07:26
date last changed
2016-04-16 12:48:48
@misc{a68a184c-ea9c-49b4-a470-f769aad1b8ea,
  author       = {Rantzer, Anders and Årzén, Karl-Erik and Johansson, Mikael},
  language     = {eng},
  number       = {6},
  pages        = {713--722},
  series       = {IEEE Transactions on Fuzzy Systems},
  title        = {Piecewise quadratic stability of fuzzy systems},
  volume       = {7},
  year         = {1999},
}